MathSciNet Relay Station
MathSciNet bibliographic data
MR2386230 (2009h:57010) 57M25 (57R17)
Wu, Hao Braids, transversal links and the Khovanov-Rozansky theory. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3365–3389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement